# SDR R61A201210100587

- Difficulty date: October 10, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE BEARING SUPPORT AT RIGHT WING FLAP TORQUE TUBES F5 AND F6 OUTBOARD SIDE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BEARING SUPPORT IAW EMB 170 AMM 27-51-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
